# SDR COM31032

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370CA
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Part number: 7253899420
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE YAWING OSCILATION DURING CRUISE AND DESCENT.  REPLACED WORN RUDDER TRIM TAB BEARINGS AND WORN DAMPER YAW LEVER.  BEARINGS P/N MS28912-6C, 7255439-007.
